# SDR GTIA050189

- Difficulty date: June 3, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL REPAIR LEFT WING L/E XIS 241.081 IS DAMAGED.  DOUBLER OUT OF LIMITS.  REMOVED DAMAGED DOUBLER FROM LEFT WING.  FABRICATED REPAIR DOUBLER TREATED, PRIMED AND INSTALLED DOUBLER.  (M)
